# SDR AALA201711289020

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,506 hours, 28,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  BROKEN OFFWING ESCAPE SLIDE RECEPTACLES, AREA STOWAGE RIGHT WING AND LEFT WING.  REPLACED FOUR RIGHT WING RECEPTACLES (AALA201711279046) AND FOUR LEFT WING RECEPTACLES PER SRM 51-42-11 AND DRAWING D53371604.
